# SDR CALA2014092492279

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 62,678 hours, 7,233 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CARGO FWD RT PDU INOPERATIVE, STARTED TO SMOKE.  REPLACED AFT CARGO PIT FWD RT PDU PN 129100-3 IAW MM 25-53-0102.
